Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JCx1984

Accutane and Presdnisone

my doctor keeps giving me a pack of prednisone to take to 'calm down swellings'

im just scared to take another prescription medication with accutane. Not to mention i dont trust him all the way.

He also prescribed me this Triamcinolone 0.1% cream to act as a moisturizer, what is this? should i take this over my cetaphil?

what do you guys think?

Share this post


Link to post
Share on other sites

I've got the same exact set up you do. I'm on 80mg/day Accutane and Prednisone to calm things down. He also gave me Triamcinolone but not for moisturization of my face-for dry patches of Eczema caused by the Tane. It's all good. Don't sweat the Prednisone-it should help actually.

Share this post


Link to post
Share on other sites

I had that too. I loved it.

But comming off of that stuff was bad. I was not a happy camper.

Uh, I took three little white pills for 4 days, two for 4 days, one for 4 days, and then one every other day. I'm sorry I don't remember the size of the pill... But it was puny.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×